Arimidex and burning pain

Hi, this is my first time posting. Diagnosed June 2004, wle, radiotherapy, zoladex/tamoxifen, then had oophorectomy and changed to arimidex. Not had too many problems with the arimidex, but had awful problems with the tamoxifen 3-4 months after finishing the zoladex due to ovaries starting to work again. My question is that since starting the arimidex my elbows in particular and my breast bone really burn. I am constantly lifting a 20 year old disabled son and find the burning is worse on my surgery side. Any comments would be helpful in alleviating this. Do tend to worry obviously that the cancer is back but I have had this in the past before bc but not as bad.

Hi Jannie1

Firstly may I welcome you to the discussion forums, I am sure you will find plenty and support and advice here from our many users.

I am sorry that you are suffering with joint and bone pain at the moment. I have given here a link to the Breast Cancer Care factsheet on Arimidex and this covers some of the side effects which you may experience.

breastcancercare.org.uk/docs/arimidex_dec06_0.pdf

You can either download or order this publication from this website.

You may also find that it helps to speak to someone about your concerns, please feel free to contact our Helpline on 0808 800 6000.

Everyone working on our helpline either has experience of breast cancer, or is a breast care nurse, and has an excellent knowledge of breast cancer issues. They also receive daily information on new developments.

The helpline is open Monday - Friday, 9am - 5pm and Saturday, 9am - 2pm.

I do hope this information is helpful

Kind regards

Katie
Moderator
Breast Cancer Care